Global Chang’s Conjecture and singular cardinals

Monroe Eskew*, Yair Hayut

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We investigate the possibilities of global versions of Chang’s Conjecture that involve singular cardinals. We show some ZFC limitations on such principles and prove relative to large cardinals that Chang’s Conjecture can consistently hold between all pairs of limit cardinals below ℵωω.

Original languageEnglish
Pages (from-to)435-463
Number of pages29
JournalEuropean Journal of Mathematics
Issue number2
StatePublished - Jun 2021
Externally publishedYes


  • Chang’s Conjecture
  • Diagonal Prikry forcing
  • Scales


Dive into the research topics of 'Global Chang’s Conjecture and singular cardinals'. Together they form a unique fingerprint.

Cite this